# SDR FDEA202502270300

- Difficulty date: February 27, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 85,859 hours, 18,677 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: ARB17734
- Condition: Cracked
- Location: Zone 600 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, LEADING EDGE SLAT ASSEMBLY #5, SECOND FROM INBOARD EDGE, STATION XOS   665.296 RIB FOUND WITH CRACK, 0.4 INCH. RIGHT WING, LEADING EDGE SLAT ASSEMBLY #5, SECOND FROM INBOARD EDGE, STATION XOS   665.296 CRACKED RIB REPAIRED AS PER EA # 1-5750-T0382398 P1 TITLE: WINGS   FLIGHT   SURFACES   RH WING - #5 SLAT ASSY   CRACK RIBS AND SKIN   LOCAL FABRICATION   RSC   TRACKING. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. REFER TO SNRM NO: N00655 AND   ATTACHED EA # 1-5750-T0382398 P1 FOR WORK DETAILS.
